Alert archive / Wisconsin / Frost Advisories in 2013
Frost Advisory 9, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at Sep 21, 2013, 4:08 AM CDT for 7 counties in Wisconsin. It took effect at Sep 22, 2013, 12:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2013, 4:08 AM CDT (09:08 UTC)
- In effect from
- Sep 22, 2013, 12:00 AM CDT
- Expired
- Sep 22, 2013, 8:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
Counties Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Portage County, WI, Shawano County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 81 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
410 WWUS73 KGRB 210908 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 408 AM CDT SAT SEP 21 2013 ...FROST EXPECTED OVER NORTH CENTRAL...NORTHEAST AND CENTRAL WISCONSIN TONIGHT... .COOL CANADIAN HIGH PRESSURE WILL SETTLE ACROSS WISCONSIN TONIGHT. MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S TO MIDDLE 30S OVER NORTH CENTRAL... NORTHEAST AND CENTRAL WISCONSIN TONIGHT. THIS WILL RESULT IN WIDESPREAD FROST DEVELOPMENT OVER THE REGION. WIZ005-010>012-018-019-211700- /O.NEW.KGRB.FZ.W.0003.130922T0500Z-130922T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 408 AM CDT SAT SEP 21 2013 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY. * TEMPERATURES WILL DROP TO 27 TO 32 DEGREES TONIGHT. * A HARD FREEZE WILL KILL ANY COLD-SENSITIVE PLANTS THAT ARE NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. GARDENERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD TAKE MEASURES TO PROTECT TENDER VEGETATION FROM THE COLD AND FROST. && $$ WIZ013-020-021-030-031-035-036-211700- /O.NEW.KGRB.FR.Y.0009.130922T0500Z-130922T1300Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO- WOOD-PORTAGE- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 408 AM CDT SAT SEP 21 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY. * TEMPERATURES WILL DROP TO 32 TO 36 DEGREES TONIGHT. * WIDESPREAD FROST MAY DAMAGE OR KILL ANY COLD-SENSITIVE PLANTS THAT ARE NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. GARDENERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD TAKE MEASURES TO PROTECT TENDER VEGETATION FROM THE FROST. && $$ TSK
4 follow-up statements
497 WWUS73 KGRB 211632 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1132 AM CDT SAT SEP 21 2013 ...WIDESPREAD FROST AND FREEZING TEMPERATURES EXPECTED OVER NORTH CENTRAL...NORTHEAST AND CENTRAL WISCONSIN TONIGHT... .COOL CANADIAN HIGH PRESSURE WILL SETTLE ACROSS WISCONSIN TONIGHT. MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S TO MIDDLE 30S OVER NORTH CENTRAL...NORTHEAST AND CENTRAL WISCONSIN TONIGHT. THIS WILL RESULT IN WIDESPREAD FROST DEVELOPMENT IN THOSE LOCATIONS. WIZ005-010>012-018-019-220000- /O.CON.KGRB.FZ.W.0003.130922T0500Z-130922T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 1132 AM CDT SAT SEP 21 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... * TEMPERATURES WILL DROP TO 27 TO 32 DEGREES TONIGHT. * A HARD FREEZE WILL KILL ANY COLD-SENSITIVE PLANTS THAT ARE NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. GARDENERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD TAKE MEASURES TO PROTECT TENDER VEGETATION FROM THE COLD AND FROST. && $$ WIZ013-020-021-030-031-035-036-220000- /O.CON.KGRB.FR.Y.0009.130922T0500Z-130922T1300Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO- WOOD-PORTAGE- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 1132 AM CDT SAT SEP 21 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... * TEMPERATURES WILL DROP TO 32 TO 36 DEGREES TONIGHT. * WIDESPREAD FROST MAY DAMAGE OR KILL ANY COLD-SENSITIVE PLANTS THAT ARE NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. GARDENERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD TAKE MEASURES TO PROTECT TENDER VEGETATION FROM THE FROST. && $$ AK
687 WWUS73 KGRB 211949 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 249 PM CDT SAT SEP 21 2013 ...WIDESPREAD FROST AND FREEZING TEMPERATURES EXPECTED OVER NORTH CENTRAL...NORTHEAST AND CENTRAL WISCONSIN TONIGHT... .COOL CANADIAN HIGH PRESSURE WILL SETTLE ACROSS WISCONSIN TONIGHT. MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S TO MIDDLE 30S OVER NORTH CENTRAL...NORTHEAST AND CENTRAL WISCONSIN TONIGHT. THIS WILL RESULT IN WIDESPREAD FROST DEVELOPMENT IN THOSE LOCATIONS. WIZ005-010>012-018-019-220400- /O.CON.KGRB.FZ.W.0003.130922T0500Z-130922T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 249 PM CDT SAT SEP 21 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... * TEMPERATURES WILL DROP TO 28 TO 33 DEGREES TONIGHT. * A HARD FREEZE WILL KILL ANY COLD-SENSITIVE PLANTS THAT ARE NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. GARDENERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD TAKE MEASURES TO PROTECT TENDER VEGETATION FROM THE COLD AND FROST. && $$ WIZ013-020-021-030-031-035-036-220400- /O.CON.KGRB.FR.Y.0009.130922T0500Z-130922T1300Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO- WOOD-PORTAGE- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 249 PM CDT SAT SEP 21 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... * TEMPERATURES WILL DROP TO 33 TO 37 DEGREES TONIGHT. * WIDESPREAD FROST MAY DAMAGE OR KILL ANY COLD-SENSITIVE PLANTS THAT ARE NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. GARDENERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD TAKE MEASURES TO PROTECT TENDER VEGETATION FROM THE FROST. && $$ AK
110 WWUS73 KGRB 220131 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 831 PM CDT SAT SEP 21 2013 ...COLD CANADIAN AIR IN PLACE ACROSS THE REGION... .DRY CANADIAN AIR COMBINED WITH LIGHT WINDS AND MOSTLY CLEAR SKIES WERE RESULTING IN CHILLY OVERNIGHT TEMPERATURES. SEVERAL HOURS OF SUB-FREEZING TEMPERATURES ARE EXPECTED ACROSS NORTH- CENTRAL WISCONSIN. TEMPERATURES IN CENTRAL THROUGH NORTHEAST WISCONSIN WON/T BE QUITE AS COLD...BUT WILL STILL BE LOW ENOUGH TO ALLOW FROST TO DEVELOP. WIZ005-010>012-018-019-221300- /O.CON.KGRB.FZ.W.0003.130922T0500Z-130922T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 831 PM CDT SAT SEP 21 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... * TEMPERATURES AS LOW AS 28 TO 33 DEGREES WILL BE COLD ENOUGH TO DAMAGE OR KILL COLD-SENSITIVE PLANS. * TEMPERATURES ARE NOT EXPECTED TO BE AS COLD ON SUNDAY NIGHT...THOUGH THEY COULD BE COLD ENOUGH TO PRODUCE ANOTHER FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. GARDENERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD TAKE MEASURES TO PROTECT COLD-SENSITIVE VEGETATION FROM THE COLD AND FROST. && $$ WIZ013-020-021-030-031-035-036-221300- /O.CON.KGRB.FR.Y.0009.130922T0500Z-130922T1300Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO- WOOD-PORTAGE- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 831 PM CDT SAT SEP 21 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY... * TEMPERATURES IN THE 30S WILL RESULT IN FROST FORMATION BY MORNING. THE FROST COULD DAMAGE COLD-SENSITIVE PLANTS. * TEMPERATURES ARE NOT EXPECTED TO BE AS COLD ON SUNDAY NIGHT. BUT THEY COULD BE LOW ENOUGH TO PRODUCE PATCHY FROST AGAIN...ESPECIALLY IN THE FAR NORTHEAST PART OF THE STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. GARDENERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD TAKE MEASURES TO PROTECT COLD- SENSITIVE VEGETATION FROM THE FROST. && $$ SKOWRONSKI
078 WWUS73 KGRB 220952 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 452 AM CDT SUN SEP 22 2013 ...COLD CANADIAN AIR IN PLACE ACROSS THE REGION... .DRY CANADIAN AIR COMBINED WITH LIGHT WINDS AND PARTLY CLOUDY SKIES WERE RESULTING IN CHILLY TEMPERATURES EARLY THIS MORNING. SEVERAL HOURS OF SUB-FREEZING TEMPERATURES ARE EXPECTED ACROSS PARTS OF NORTH CENTRAL WISCONSIN. TEMPERATURES IN CENTRAL THROUGH NORTHEAST WISCONSIN WILL NOT BE QUITE AS COLD...BUT WILL STILL BE LOW ENOUGH TO ALLOW FROST TO DEVELOP. WIZ005-010>012-018-019-221300- /O.CON.KGRB.FZ.W.0003.000000T0000Z-130922T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 452 AM CDT SUN SEP 22 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURES AS LOW AS 28 TO 33 DEGREES WILL BE COLD ENOUGH TO DAMAGE OR KILL COLD-SENSITIVE PLANS. * TEMPERATURES ARE NOT EXPECTED TO BE AS COLD TONIGHT...THOUGH THEY COULD BE COLD ENOUGH TO PRODUCE ANOTHER FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. GARDENERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD TAKE MEASURES TO PROTECT COLD-SENSITIVE VEGETATION FROM THE COLD AND FROST. && $$ WIZ013-020-021-030-031-035-036-221300- /O.CON.KGRB.FR.Y.0009.000000T0000Z-130922T1300Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO- WOOD-PORTAGE- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 452 AM CDT SUN SEP 22 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURES IN THE 30S WILL RESULT IN FROST FORMATION. THE FROST COULD DAMAGE COLD-SENSITIVE PLANTS. * TEMPERATURES ARE NOT EXPECTED TO BE AS COLD TONIGHT...THOUGH THEY MAY BE LOW ENOUGH TO PRODUCE ANOTHER FROST...ESPECIALLY IN THE NORTHEAST PART OF THE STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. GARDENERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD TAKE MEASURES TO PROTECT COLD- SENSITIVE VEGETATION FROM THE FROST. && $$ TSK
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Sep 21, 3:51 AM CDT, 17 minutes earlier.
Area forecast discussion, Sep 21, 3:51 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 351 AM CDT SAT SEP 21 2013 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SUNDAY ISSUED AT 350 AM CDT SAT SEP 21 2013 FCST CONCERNS INCLUDE CLOUD TRENDS AND LAKE-EFFECT SHOWERS TODAY...THEN FROST/FREEZE HEADLINES TONIGHT INTO EARLY SUNDAY. A SHARP UPPER TROF WAS EDGING OUT OF EASTERN WI EARLY THIS MORNING...TAKING LIGHT SHOWER ACTIVITY WITH IT. RADAR/SFC OBS SHOWED THAT LAKE-EFFECT RAIN SHOWERS WERE DEVELOPING OVER THE UPPER PENINSULA AND NC WI...AS COLD NW FLOW MOVED ACROSS WSTRN LAKE SUPERIOR. A LARGE AREA OF STRATOCUMULUS OVER THE MN ARROWHEAD...UPPER PENINSULA AND THE NW THIRD OF WI WAS SPREADING INTO GRB CWA. CLOUD COVER WILL CONTINUE TO SPREAD SE ACROSS THE FA THIS MORNING... IN ASSOCIATION WITH A LARGE THERMAL TROF AND ABUNDANT 925/850 MB MOISTURE. THE CLOUDS SHOULD DECREASE FROM WEST TO EAST DURING THE AFTERNOON. LAKE-EFFECT SHOWERS OVER NC WI SHOULD GRADUALLY TAPER OFF DURING THE EARLY AFTERNOON...AS A SFC RIDGE BUILDS INTO THE REGION. STAYED CLOSE TO THE PREVIOUS FCST FOR MAX TEMPS...WITH 50S IN THE NORTH...AND UPPER 50S TO LOWER 60S SOUTH AND EAST. THE SFC RIDGE WILL SETTLE OVER THE REGION TONIGHT...RESULTING IN MOSTLY CLEAR SKIES AND LIGHT WINDS. THE AIR MASS WILL BE VERY DRY...WITH PRECIPITABLE WATER VALUES AS LOW AS 0.25 TO 0.30 INCH...AND 1000-850 AVERAGE MIXING RATIOS OF 3.5 TO 4 G/KG. THIS SHOULD RESULT IN MIN TEMPS IN THE UPPER 20S TO LOWER 30S IN NC/FAR NE WI...AND 30S AND LOWER 40S ELSEWHERE. THIS IS CONSISTENT WITH PREVIOUS FCSTS OF THE PAST SEVERAL DAYS...SO SEE NO REASON TO HOLD OFF ON ISSUING FROST/FREEZE HEADLINES WITH THIS FCST PACKAGE. WILL ISSUE A FREEZE WARNING FOR NC/FAR NE WI...AND A FROST ADVISORY FOR THE BORDERING COUNTIES IN NE/C WI. AN UPPER LEVEL RIDGE WILL BUILD OVER THE REGION ON SUNDAY... LEADING TO A SUNNY AND DRY DAY. DUE TO A COLD START TO THE DAY... TEMPS ARE ONLY EXPECTED TO WARM INTO THE UPPER 50S TO MID 60S. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY ISSUED AT 350 AM CDT SAT SEP 21 2013 HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN AT LEAST THROUGH THURSDAY. DID LOWER MIN TEMPERATURES A DEGREE OR TWO EACH NIGHT FROM SUNDAY NIGHT THROUGH WEDNESDAY NIGHT. MAIN PROBLEM TOWARD THE END OF NEXT WEEK IS HOW QUICK TO BRING IN PRECIPITATION. THE GFS IS MUCH QUICKER THAN THE ECMWF BY 24 HOURS. PREFER THE SLOWER SOLUTION OF THE ECMWF DUE TO DEEPENING TROUGH ON THE WEST COAST. USUALLY THE MODELS ARE TOO QUICK TO EJECT THE SYSTEM OUT TOWARD THE WESTERN GREAT LAKES. DID PULL BACK ON RAIN CHANCES THURSDAY NIGHT ACROSS THE EAST. STILL CONTINUED SLIGHT CHANCES ACROSS THE FAR WEST DUE TO COORDINATION PURPOSES AS OFFICES TO THE WEST WANTED TO KEEP SMALL CHANCES OF RAIN. DID NOT MAKE ANY CHANGES TO THE CHANCES FOR RAIN FRIDAY JUST IN CASE THE ECMWF SHOULD SPEED UP THE SYSTEM OVER THE NEXT FEW DAYS. TEMPERATURES SHOULD RUN ABOVE NORMAL NEXT WEEK...ESPECIALLY DURING THE DAYTIME HOURS. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1043 PM CDT FRI SEP 20 2013 MAIN FCST ISSUE WL BE CIGS IN THE COOL CYCLONIC FLOW BENEATH THE LARGE SCALE UPR TROF. SOME LGT SHRA WL CONT TO WORK ACRS THE AREA OVERNIGHT...AHEAD OF STG VORT DIGGING INTO THE BASE OF THE LARGER SCALE TROF. WL ALSO LINGER SOME SHRA IN THE FAR N DUE TO FLOW OFF LAKE SUPERIOR. && .GRB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY FOR WIZ013-020-021-030-031-035-036. FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM CDT SUNDAY FOR WIZ005-010>012-018-019. && SHORT TERM.....KIECKBUSCH LONG TERM......ECKBERG AVIATION.......SKOWRONSKI
Hazardous weather outlook, Sep 21, 3:58 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 358 AM CDT SAT SEP 21 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-220900- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 358 AM CDT SAT SEP 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT COLD TEMPERATURES ARE EXPECTED ACROSS NORTH CENTRAL AND MUCH OF NORTHEAST AND CENTRAL WISCONSIN TONIGHT. A HARD FREEZE IS EXPECTED OVER MUCH OF NORTH CENTRAL WISCONSIN...AND WIDESPREAD FROST WILL OCCUR OVER FAR NORTHEAST AND CENTRAL WISCONSIN. ANYONE WITH COLD- SENSITIVE PLANTS SHOULD TAKE MEASURES TO PROTECT THEM FROM THE FROST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AREAS OF FROST ARE POSSIBLE AGAIN NORTH AND WEST OF THE FOX VALLEY ON SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-220900- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 358 AM CDT SAT SEP 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TSK/RE
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 4:08 AM CDT | Freeze Warning | GRB | Florence, Forest, Langlade, Lincoln, Oneida, Vilas | 28 hr |
Nearby
Frost Advisories in Wisconsin, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.